# SDR SWAA032314

- Difficulty date: October 18, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 55,467 hours, 48,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STR SPLICE 14R CRACKED AT BS 908.  REPAIRED STRINGER SPLICE PER SRM.
